Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advanced Nonlinear Studies

Editor-in-Chief: Ahmad, Shair

IMPACT FACTOR 2018: 1.650

CiteScore 2018: 1.49

SCImago Journal Rank (SJR) 2018: 1.422
Source Normalized Impact per Paper (SNIP) 2018: 0.865

Mathematical Citation Quotient (MCQ) 2017: 1.03

See all formats and pricing
More options …
Volume 15, Issue 1


Levinson’s Problem on Affine-Periodic Solutions

Yong Li / Fushan Huang
Published Online: 2016-03-10 | DOI: https://doi.org/10.1515/ans-2015-0113


In this paper, Levinson’s problem is introduced to affine-periodic systems. It is proved that every affine-dissipative-repulsive system admits an affine-periodic solution, which extends previous well-known results for dissipative systems.

Keywords: Affine-dissipative-repulsive systems; affine-periodic solutions; Levinson’s problem; topological degree

About the article

Received: 2014-05-20

Published Online: 2016-03-10

Published in Print: 2015-02-01

Citation Information: Advanced Nonlinear Studies, Volume 15, Issue 1, Pages 241–252, ISSN (Online) 2169-0375, ISSN (Print) 1536-1365, DOI: https://doi.org/10.1515/ans-2015-0113.

Export Citation

© 2016 by Advanced Nonlinear Studies, Inc..

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Jiamin Xing, Xue Yang, and Yong Li
Science China Mathematics, 2018, Volume 61, Number 3, Page 439
Hongren Wang, Xue Yang, Yong Li, and Xiaoyue Li
Discrete and Continuous Dynamical Systems - Series B, 2017, Volume 22, Number 7, Page 2907

Comments (0)

Please log in or register to comment.
Log in